# SDR AALA20170403006

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 47,864 hours, 24,102 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT ACCESSORY COMPARTMENT RIGHT SHEAR TIE CRACKED AT FUSELAGE STATION 1380, LONGERON 13R.  REPAIRED IAW AARD 53-10-00-20.
